The burning is usually the side effects of cort enemas. Apply metonidazole gel with finger or applicator. It would soothe your bottom. I still use this regularly for anal irritation. Even while I was on cort enemas, I was applying charmis cold cream and vaseline, always kept myself lubricated enough so that the BM or bile juices don't react. At times because of enemas and frequent BMs you tend to have soar bottom with cuts and this causes irritation. So apply cream.
45 years Male
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
on Combiflam, Multivitamins and restricted diet.
Tried Sallaki/Turmeric/Homoepathy/Allopathy/Chinese/Unani/Ayuvedic/Yoga before going for surgery
"Faith is the bird that sings when the dawn is still dark."
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracl: Albert Einstein
"What you are aware of you are in control of; what you are not aware of is in control of you."